Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have been taking Vitamin A, D, B6 and now have water infection. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have been taking vitamin a d b6 and now i have a water ifection what should i do
Posted Fri, 9 Aug 2013 in Infections
Answered by Dr. Shruti Rijhwani 13 minutes later
Dear madam,

Thanks for posting your query on XXXXXXX

Can you please elaborate your question . Multivitamin supplement do not lead to infection of any kind . I did not get what you mean by water infection.

Kindly elaborate.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Have been taking Vitamin A, D, B6 and now have water infection. Suggest? 3 hours later
Think i might have overdosed on vitamin D
worried i might have a kidney stone got a uti infection
Answered by Dr. Shruti Rijhwani 2 hours later
Hi !

Thank you for your query.

Dear sir ,

Well looking into your history there is a possibilty that excess vitamin D may have led to this. vitamin D causes abnormally high blood concentrations of calcium (hypercalcemia), which can cause calcium deposition and renal stones .

Since you are having UTI that may be unrelated or related . One thing is that get vitamin D levels , calcium levels , ALP , USG abdomen etc for evaluation .

The recommended daily allowance is 600 IU per day ,now you can assess whether you had an overdosage or if its not there it may be totally .

I advise you to see an endocrinologist for further evaluation if you had excess dose of vitamin D.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor